# SDR 9609439602

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED THREE SETS OF BATTERY PACKS AND OPERATIONAL CHECK NORMAL.
